# SDR AALA20010689

- Difficulty date: April 1, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HFEC CRACK AT LOWER AFT CORNER OF DOOR CUTOUT FROM FASTENER TOWARD CUTOUT RADIUS, FS 417-419.  CRACK INDICATION IN SKIN.  REPAIRED PER BOEING S/B 727-53-188 LISTED ON PATTERN CARD NR 5708 PAGE NR 1.  (M)
